Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from light headiness and feeling hungry. What should I do?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 474 Questions
Question
I have light headiness and always feel hungry. Even if I ate 5 minutes ago it's still feels like I never ate.
Posted Mon, 6 Aug 2012 in General Health
 
 
Answered by Dr. Pravin Banodkar 6 minutes later
Hello
I would be pleased to answer your question.

The symptoms that you are getting are due to the fluctuations in the Sugar levels in your blood.
This is very commonly seen in Pre Diabetics and Diabetics.
It can also occur due to Fluctuating Blood pressures but mostly it is due to alteration in the sugar levels in the blood.
You will need to re check your Blood for fasting and Post prandial sugar levels , the first thing.

Thanks and take care
Above answer was peer-reviewed by
 
Follow-up: Suffering from light headiness and feeling hungry. What should I do? 5 minutes later
Thank you very much Doctor.
 
 
Answered by Dr. Pravin Banodkar 1 minute later
You are welcome. XXXXXX.
Please do feel free to ask further questions if need be.
Above answer was peer-reviewed by
 
Follow-up: Suffering from light headiness and feeling hungry. What should I do? 4 hours later
I'm sorry doctor. I'm at home. Measured blood sugar (104) and blood pressure (135 over 96). Still have those light headiness feeling.
 
 
Answered by Dr. Pravin Banodkar 3 hours later
Thanks for the reply.
Are you on any particular medications?
Do you have any ear pain?
Do you get lightheaded on movement of the head"?
Above answer was peer-reviewed by
 
Follow-up: Suffering from light headiness and feeling hungry. What should I do? 10 hours later
I'm on lisinopril. Sometimes i'm taking medication for migranes. No ear pain. Yes, when i move my head headiness increases
 
 
Answered by Dr. Pravin Banodkar 4 hours later
Thanks for the reply again .
When on the movement the light headedness is increasing , your middle ear might be involved resulting in the symptoms. It causes a condition called benign positional vertigo and light headedness. You will need to also visit an ENT doctor for the same.
Thanks and Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor